# SDR ASAA2017010319640

- Difficulty date: January 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,173 hours, 24,679 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161031
- Condition: Gouged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF IS GOUGED.  ACFT GROUNDED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  FABRICATED A NEW FLOOR PANEL IAW GPM 05-00-85 4.A.2 & DWG 453A1610 REV C.
